American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1